Possible side effects

Hi i finished my chemo and radiotherapy nearly a year ago for breast cancer but since the summer have had the swelling in my hands and pins/needles. i thought was due to summer but still have it and now my thumb is kinda frozen, hard to move and painful. who should i reach out to fro advice, my doctor or oncologist?  thanks 

Parents
  • Hi lyndaby, sorry to hear what you are going through regarding your hand and thumb. Just wondered if you are on any medication, such as hormone blockers. I read a post on here a few days ago in which a few people mentioned thumb issues, they were on letrazole. I hope you get some answers soon. Xx

Reply
  • Hi lyndaby, sorry to hear what you are going through regarding your hand and thumb. Just wondered if you are on any medication, such as hormone blockers. I read a post on here a few days ago in which a few people mentioned thumb issues, they were on letrazole. I hope you get some answers soon. Xx

Children
No Data